Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: R-Estimator of location of the generalized secant hyperbolic distribution
Author: Kravchuk, O.
Citation: Communications in Statistics: Simulation and Computation, 2006; 35(1):1-18
Publisher: Marcel Dekker Inc
Issue Date: 2006
ISSN: 0361-0918
Statement of
O. Y. Kravchuk
Abstract: The generalized secant hyperbolic distribution (GSHD) proposed in Vaughan (2002) includes a wide range of unimodal symmetric distributions, with the Cauchy and uniform distributions being the limiting cases, and the logistic and hyperbolic secant distributions being special cases. The current article derives an asymptotically efficient rank estimator of the location parameter of the GSHD and suggests the corresponding one- and two-sample optimal rank tests. The rank estimator derived is compared to the modified MLE of location proposed in Vaughan (2002). By combining these two estimators, a computationally attractive method for constructing an exact confidence interval of the location parameter is developed. The statistical procedures introduced in the current article are illustrated by examples.
Keywords: Cauchy distribution
Hyperbolic secant distribution
Rank estimators
Rank tests.
Rights: Copyright © Taylor & Francis Group, LLC
DOI: 10.1080/03610910500416231
Appears in Collections:Agriculture, Food and Wine publications
Aurora harvest

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.